Alert archive / Missouri / Flash Flood Warnings in 2010
Flash Flood Warning 12, NWS Kansas City, MO
NWS Kansas City, MO issued this flash flood warning at Jun 2, 2010, 4:29 AM CDT for 9 counties in Missouri. It was in force for 5 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 2, 2010, 4:29 AM CDT (09:29 UTC)
- Expired
- Jun 2, 2010, 9:13 AM CDT
- In force
- 5 hr
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Andrew County, MO, Daviess County, MO, DeKalb County, MO, Gentry County, MO, Grundy County, MO, Holt County, MO, Linn County, MO, Livingston County, MO, Nodaway County, MO
The radar
The Pleasant Hill radar (KEAX), 130 km from the middle of the area, began a volume at 09:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 2, 6:00 AM CDT | FLASH FLOOD | Forest City, MO | ROUTE 111 NORTH OF FOREST CITY HAS BEEN CLOSED DUE TO FLOODING. |
| Jun 2, 8:00 AM CDT | FLASH FLOOD | 2 N Maysville, MO | ROUTE W CLOSED BETWEEN ROUTE A AND ROUTE D DUE TO FLOODING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 91 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 9.5 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2858 J/kg
- Mixed-layer CIN
- -51 J/kg
- Mixed-layer LCL
- 1695 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 106 m²/s²
- 0-3 km storm-relative helicity
- 204 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 10.3
The text
As transmitted, in the capitals the NWS used until 2016.
488
WGUS53 KEAX 020929
FFWEAX
MOC003-061-063-075-079-087-115-117-147-021500-
/O.NEW.KEAX.FF.W.0012.100602T0929Z-100602T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
429 AM CDT WED JUN 2 2010
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* FLASH FLOOD WARNING FOR...
ANDREW COUNTY IN NORTHWEST MISSOURI...
DAVIESS COUNTY IN NORTH CENTRAL MISSOURI...
DEKALB COUNTY IN NORTHWEST MISSOURI...
HOLT COUNTY IN NORTHWEST MISSOURI...
LINN COUNTY IN NORTH CENTRAL MISSOURI...
NORTHERN LIVINGSTON COUNTY IN NORTH CENTRAL MISSOURI...
SOUTHERN GENTRY COUNTY IN NORTHWEST MISSOURI...
SOUTHERN GRUNDY COUNTY IN NORTH CENTRAL MISSOURI...
SOUTHERN NODAWAY COUNTY IN NORTHWEST MISSOURI...
* UNTIL 1000 AM CDT
* AT 427 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA. DOPPLER RADAR ESTIMATES 1 TO 2 INCHES OF RAINFALL HAS
FALLEN ACROSS THE WARNED AREA WITH ADDITIONAL RAINFALL EXPECTED
THROUGH THE REMAINDER OF THE NIGHT AND INTO THE EARLY MORNING
HOURS.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
BROOKFIELD...CHILLICOTHE...COUNTRY CLUB VILLA...GALLATIN...
MAYSVILLE...MOUND CITY...SAVANNAH...AMAZONIA...CLARKSDALE...
CRAIG...FILLMORE...FOREST CITY...JAMESPORT...KING CITY...LACLEDE...
LINNEUS...MAITLAND...MEADVILLE...OREGON...PATTONSBURG...UNION STAR
AND WHEELING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE
WARNED AREA.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 4028 9475 4013 9440 4002 9300 3972 9300
3969 9331 3978 9380 3982 9480 3990 9495
3988 9504 3993 9521 4026 9554
$$
DEROCHE1 follow-up statement
097
WGUS73 KEAX 021413
FFSEAX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
913 AM CDT WED JUN 2 2010
MOC003-061-063-075-079-087-115-117-147-021426-
/O.CAN.KEAX.FF.W.0012.000000T0000Z-100602T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ANDREW MO-DEKALB MO-LIVINGSTON MO-LINN MO-DAVIESS MO-GRUNDY MO-
HOLT MO-GENTRY MO-NODAWAY MO-
913 AM CDT WED JUN 2 2010
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SOUTHERN GRUNDY...
DAVIESS...LINN AND NORTHERN LIVINGSTON COUNTIES IN NORTH CENTRAL
MISSOURI...AND SOUTHERN NODAWAY...SOUTHERN GENTRY...HOLT...DEKALB AND
ANDREW COUNTIES IN NORTHWEST MISSOURI IS CANCELLED...
THE FLASH FLOOD WARNING HAS BEEN REPLACED.
LAT...LON 4028 9475 4013 9440 4002 9300 3972 9300
3969 9331 3978 9380 3982 9480 3990 9495
3988 9504 3993 9521 4026 9554
$$
CDBWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 2, 3:57 AM CDT, 32 minutes earlier.
Area forecast discussion, Jun 2, 3:57 AM CDT, 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 357 AM CDT WED JUN 2 2010 .DISCUSSION... ONGOING CONVECTION IS OCCURRING AS THE LLJ CONTINUES TO INCREASE AND VEER OVERTOP THE OUTFLOW BOUNDARY LEFT OVER FROM EVENING CONVECTION. TRUE FRONT IS CURRENTLY POISED JUST NORTHWEST OF THE FORECAST AREA AND PRESSURE RISE AND FALL COUPLET INDICATING THIS FRONT SHOULD CONTINUE TO PROGRESS INTO NORTHWEST MISSOURI AND NORTHEAST KANSAS THIS MORNING. BIG QUESTION IS HOW FAR INTO THE FORECAST AREA WILL THIS BOUNDARY MAKE IT BY MIDDAY...WITH THE 06Z NAM NOW SUGGESTING IT WILL BE SITTING FROM NORTHERN KANSAS CITY TO JUST SOUTH OF KIRKSVILLE WITH THE SURFACE LOW SITTING NEAR WICHITA. THUS...CURRENT THINKING IS THAT ONGOING CONVECTION WILL BE DIMINISHING THIS MORNING AS THIS SURFACE FRONT MOVES IN AND THE LLJ WEAKENS AND VEERS EVEN MORE. THEN BY EARLY AFTERNOON...WITH LITTLE IN THE WAY OF A CAP...SHOULD SEE MORE STORMS DEVELOPING ALONG THE SURFACE FRONT...AND POSSIBLY THE REMNANTS OF THE OUTFLOW BOUNDARY. HAVE ENOUGH UNCERTAINTY DURING THE AFTERNOON HOURS JUST WHERE THESE BOUNDARIES WILL BE TO PRECLUDE GOING TOO HIGH WITH THE POPS SO WILL JUST GO WITH HIGH END CHANCE POPS AT THIS POINT. BY 00Z...MODELS IN GENERAL AGREEMENT WITH HAVING THE SURFACE FRONT SOUTH OF THE FORECAST AREA...WITH THE MID LEVEL SHORT WAVE MOVING EAST ACROSS NEBRASKA AND KANSAS. THE SOLUTION OF WHERE THE POSITION OF A WEAK SURFACE LOW WILL BE BY THIS TIME IS LESS CERTAIN...AND THIS MAY PLAY INTO WHETHER ANY HEAVIER POST FRONT PRECIPITATION CAN OCCUR INTO THE SOUTHERN PART OF THE FORECAST AREA. SOME POST FRONTAL RAIN IS EXPECTED WITH THE H7 WAVE STILL MOVING THROUGH THE FORECAST AREA DURING THE EVENING HOURS....BUT WITH LIMITED MOISTURE NORTH OF THE BOUNDARY...NOT EXPECTING THIS TO PRODUCE MUCH QPF. ONCE THE SHORT WAVE MOVES BY OVERNIGHT...LOOKING FOR MAINLY DRY WEATHER ON THURSDAY...ALTHOUGH NOT OUT OF THE QUESTION THAT EXTREME SOUTHERN AREAS COULD STILL SEE SOME LINGERING LIGHT RAIN IN THE MORNING. HEADING INTO FRIDAY...ANOTHER MORE PRONOUNCED SHORT WAVE MOVING THROUGH THE NORTHERN PLAINS IS EXPECTED TO BRING ANOTHER FRONTAL PASSAGE TO THE AREA FRIDAY AFTERNOON INTO FRIDAY EVENING WITH MORE THUNDERSTORMS POSSIBLE. FOR NOW WILL FOCUS CHANCE POPS IN NORTHERN AREAS DURING THE AFTERNOON HOURS...THEN EXPAND THE CHANCE POPS AREA ACROSS MOST OF THE CWFA DURING THE NIGHTTIME HOURS...BUT TIMING IS STILL A BIT OF A QUESTION MARK WITH THIS SHORT WAVE AND FRONT...SO ADJUSTMENTS MAY NEED TO BE MADE ON FUTURE FORECASTS. OVER THE WEEKEND AND INTO THE FIRST OF NEXT WEEK...PATTERN TO REMAIN ACTIVE AS AN UPPER RIDGE BUILDS IN THE SOUTHWEST PART OF THE COUNTRY...KEEPING THE FORECAST AREA UNDER A SLIGHTLY NORTHWEST FLOW...WITH THE POTENTIAL OF A SERIES OF WEAK SHORT WAVES. PC && .AVIATION... /1238 AM CDT WED JUN 2 2010/ FOR THE 06Z TAFS...WATCHING PROGRESS ON RADAR OF CURRENT CONVECTION WHICH IS SHOWING MORE OF AN EASTWARD PROGRESSION RATHER THAN A SOUTHWARD PUSH...SO NOT CONVINCED IT WILL MAKE IT INTO THE KANSAS CITY TERMINALS AS SOME MODELS ARE SHOWING. OUTFLOW BOUNDARY HAS MOVED THROUGH THE KANSAS CITY TERMINALS AND EXPECT WINDS BEHIND IT TO GRADUALLY RECOVER AROUND TO THE SOUTHEAST THIS MORNING. BY EARLY AFTERNOON...SURFACE LOW EXPECTED TO MOVING INTO SOUTHEAST KANSAS WITH ACTUAL FRONT EXTENDING NORTHEASTWARD ACROSS THE KANSAS CITY AREA...THUS THE POTENTIAL WILL BE THERE FOR MORE THUNDERSTORM REDEVELOPMENT DURING THE AFTERNOON PERIOD. FURTHER NORTH AT KSTJ...RADAR SHOWING LINE OF STORMS EXTENDING BACK ACROSS NORTHEAST KANSAS THAT WILL CONTINUE TO AFFECT THE TERMINAL FOR THE NEXT FEW HOURS. COLD POOL FROM THIS CONVECTION SHOULD HELP DRIVE THE SURFACE FRONT SOUTH OF THAT TERMINAL THIS MORNING...SO NOT ANTICIPATING MORE STORM DEVELOPMENT IN THE AREA AFTER CURRENT CONVECTION MOVES OUT. PC && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Jun 1, 6:40 PM CDT, 9 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 640 PM CDT TUE JUN 1 2010 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-022345- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-HOLT- ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 640 PM CDT TUE JUN 1 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TONIGHT A LINE OF THUNDERSTORMS...SOME SEVERE...WAS DEVELOPING ACROSS SOUTHEASTERN NEBRASKA EARLY THIS EVENING...FROM 30 MILES SOUTH OF OMAHA SOUTHEAST TO NEAR LINCOLN. THE LINE WAS MOVING SOUTHEAST AND MAY REACH ATCHISON COUNTY BY 730 OR 8 PM. THE LINE WILL CONTINUE TO PROGRESS EAST SOUTHEAST TO A SAINT JOSEPH TO CHILLICOTHE TO MACON LINE BETWEEN 11 PM AND 1 AM. THE PRIMARY THREATS ARE LARGE HAIL...DAMAGING WINDS AND VERY HEAVY RAINFALL. IF THE THUNDERSTORM COMPLEX HOLDS TOGETHER...IT WILL REACH THE INTERSTATE 70 CORRIDOR BETWEEN 2 AND 5 AM WITH THE THREAT OF SEVERE WEATHER DIMINISHING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE THREAT OF SEVERE WEATHER SHOULD SHIFT EAST OF THE REGION WEDNESDAY MORNING...BUT AN OUTFLOW BOUNDARY LEFT IN THE WAKE OF EARLIER THUNDERSTORMS WILL SERVE AS THE FOCUS FOR REDEVELOPMENT IN THE AFTERNOON. THUNDERSTORMS SHOULD DEVELOP AND BECOME QUITE WIDESPREAD ACROSS CENTRAL AND WEST CENTRAL MISSOURI WEDNESDAY AFTERNOON. SEVERE WEATHER MAY AGAIN OCCUR WITH THE MAIN THREATS BEING DAMAGING WINDS AND LARGE HAIL. LOOKING FURTHER AHEAD...THUNDERSTORMS CHANCES WILL INCREASE INTO WEEKEND AS A WARM AND HUMID AIR MASS INTERACTS WITH SEVERAL UPPER AIR DISTURBANCES. IT REMAINS TOO EARLY TO DETERMINE IF THIS ACTIVITY WILL BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED TONIGHT IN THE SEVERE THUNDERSTORM WATCH AREA.
In the hours before
Local storm report, Jun 2, 12:25 AM CDT, 4 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1225 AM CDT WED JUN 02 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1218 AM TSTM WND GST 3 W MOBERLY 39.42N 92.49W
06/02/2010 M54 MPH RANDOLPH MO AMATEUR RADIO
&&
DDEROCHESpecial weather statement, Jun 2, 1:00 AM CDT, 3 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
100 AM CDT WED JUN 2 2010
KSZ025-102-MOZ013>015-020>024-028-031-020645-
ATCHISON KS-BUCHANAN MO-CALDWELL MO-CARROLL MO-CLINTON MO-DAVIESS
MO-DE KALB MO-DONIPHAN KS-GRUNDY MO-LINN MO-LIVINGSTON MO-PLATTE MO-
100 AM CDT WED JUN 2 2010
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ATCHISON AND
SOUTHERN DONIPHAN COUNTIES IN NORTHEAST KANSAS...AND SOUTHWESTERN
GRUNDY...SOUTHERN DAVIESS...SOUTHWESTERN LINN...LIVINGSTON...CALDWELL
AND NORTHWESTERN CARROLL COUNTIES IN NORTH CENTRAL MISSOURI...AND
BUCHANAN...CLINTON AND SOUTHERN DEKALB COUNTIES IN NORTHWEST
MISSOURI...AND NORTHERN PLATTE COUNTY IN WEST CENTRAL MISSOURI UNTIL
145 AM CDT...
AT 1255 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM BRECKENRIDGE TO 5
MILES SOUTHEAST OF STEWARTSVILLE TO AGENCY TO EVEREST...AND MOVING
EAST AT 35 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
HAMILTON...CHILLICOTHE...BRECKENRIDGE...UTICA...WHEELING...
MEADVILLE...KINGSTON...LOCK SPRINGS...SPRING HILL...MOORESVILLE...
LUDLOW...DAWN AND AVALON.
LAT...LON 3978 9533 3981 9462 4000 9361 3975 9323
3958 9367 3952 9400 3953 9422 3950 9422
3949 9500 3967 9534
TIME...MOT...LOC 0600Z 272DEG 32KT 3980 9381 3968 9440
3965 9475 3966 9529
ADOLPHSONLocal storm report, Jun 2, 1:08 AM CDT, 3 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
108 AM CDT WED JUN 02 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 AM HAIL 4 SE ST JOSEPH 39.72N 94.80W
06/02/2010 E0.75 INCH BUCHANAN MO STORM CHASER
&&
DDEROCHELocal storm report, Jun 2, 2:13 AM CDT, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
213 AM CDT WED JUN 02 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1125 PM TSTM WND DMG 4 E ATLANTA 39.90N 92.40W
06/01/2010 MACON MO LAW ENFORCEMENT
GRAIN BIN, TREES AND POWER LINES DOWN ON HWY K, 2 MILES
NORTH OF ROUTE KK. HWY K IS CLOSED. GRAIN BIN TRAVELED
APPROXIMATELY 50 YARDS BEFORE STOPPING IN THE ROAD.
&&
DDEROCHESpecial weather statement, Jun 2, 2:18 AM CDT, 2 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
218 AM CDT WED JUN 2 2010
MOZ011-012-020745-
ANDREW MO-HOLT MO-
218 AM CDT WED JUN 2 2010
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN HOLT AND NORTHWESTERN
ANDREW COUNTIES UNTIL 245 AM CDT...
AT 214 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR OREGON...OR 10 MILES SOUTHEAST OF MOUND
CITY...MOVING EAST AT 30 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
FILLMORE...ROSENDALE...BOLCKOW AND REA.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 4009 9518 4014 9494 4013 9477 3993 9474
3998 9516
TIME...MOT...LOC 0718Z 257DEG 26KT 4004 9508
DEROCHESpecial weather statement, Jun 2, 3:42 AM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 342 AM CDT WED JUN 2 2010 MOZ002-004-012-013-020915- ANDREW MO-DE KALB MO-GENTRY MO-NODAWAY MO- 342 AM CDT WED JUN 2 2010 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN NODAWAY... SOUTHWESTERN GENTRY...NORTHWESTERN DEKALB AND NORTHEASTERN ANDREW COUNTIES UNTIL 415 AM CDT... AT 338 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9 MILES NORTHEAST OF FILLMORE...OR 10 MILES NORTH OF SAVANNAH...MOVING EAST AT 40 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... KING CITY...REA...GUILFORD AND FORD CITY. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. LAT...LON 4018 9444 3997 9446 4002 9490 4017 9490 TIME...MOT...LOC 0842Z 273DEG 34KT 4009 9479 DEROCHE
The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 7:32 PM CDT | Special Weather Statement | EAX | Atchison, Nodaway | 43 min |
| Jun 1, 8:03 PM CDT | Special Weather Statement | EAX | Atchison | 42 min |
| Jun 1, 8:12 PM CDT | Severe Thunderstorm Warning | EAX | Nodaway | 48 min |
| Jun 1, 8:29 PM CDT | Special Weather Statement | EAX | Atchison | 46 min |
| Jun 1, 8:44 PM CDT | Severe Thunderstorm Warning | EAX | Gentry, Nodaway, Worth | 31 min |
| Jun 1, 8:57 PM CDT | Severe Thunderstorm Warning | EAX | Gentry, Harrison, Worth | 48 min |
| Jun 1, 8:59 PM CDT | Flash Flood Warning | EAX | Atchison, Nodaway | 3 hr |
| Jun 1, 9:19 PM CDT | Special Weather Statement | EAX | Andrew, Gentry, Holt | 41 min |
| Jun 1, 9:24 PM CDT | Severe Thunderstorm Warning | EAX | Grundy, Harrison, Mercer | 36 min |
| Jun 1, 9:35 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, Buchanan, Daviess, DeKalb, Gentry, Grundy and 3 more | 40 min |
| Jun 1, 9:49 PM CDT | Severe Thunderstorm Warning | EAX | Grundy, Mercer, Putnam, Sullivan | 26 min |
| Jun 1, 10:02 PM CDT | Special Weather Statement | EAX | Buchanan, Caldwell, Clinton | 43 min |
| Jun 1, 10:05 PM CDT | Special Weather Statement | EAX | Linn, Livingston | 40 min |
| Jun 1, 10:21 PM CDT | Severe Thunderstorm Warning | EAX | Adair, Putnam, Schuyler | 39 min |
| Jun 1, 10:24 PM CDT | Severe Thunderstorm Warning | EAX | Putnam, Sullivan | 36 min |
| Jun 1, 10:41 PM CDT | Severe Thunderstorm Warning | EAX | Adair, Chariton, Daviess, Grundy, Linn, Livingston and 2 more | 49 min |
| Jun 1, 10:47 PM CDT | Flash Flood Warning | EAX | Andrew, Daviess, DeKalb, Gentry, Holt, Nodaway | 6 hr |
| Jun 1, 10:53 PM CDT | Special Weather Statement | EAX | Andrew, Buchanan, Caldwell, Clinton, DeKalb, Holt | 37 min |
| Jun 1, 10:57 PM CDT | Severe Thunderstorm Warning | EAX | Adair, Schuyler | 33 min |
| Jun 1, 11:06 PM CDT | Severe Thunderstorm Warning | EAX | Adair, Carroll, Chariton, Howard, Linn, Livingston and 3 more | 39 min |
| Jun 1, 11:38 PM CDT | Special Weather Statement | EAX | Andrew, Buchanan, DeKalb, Platte | 52 min |
| Jun 1, 11:41 PM CDT | Severe Thunderstorm Warning | EAX | Adair, Carroll, Chariton, Howard, Linn, Livingston and 3 more | 34 min |
| Jun 2, 12:07 AM CDT | Severe Thunderstorm Warning | EAX | Carroll, Chariton, Cooper, Howard, Lafayette, Pettis and 2 more | 38 min |
| Jun 2, 12:14 AM CDT | Severe Thunderstorm Warning | EAX | Andrew, Buchanan, Holt | 46 min |
| Jun 2, 12:31 AM CDT | Flash Flood Warning | EAX | Buchanan, Caldwell, Clinton, DeKalb | 6 hr |
| Jun 2, 1:00 AM CDT | Special Weather Statement | EAX | Buchanan, Caldwell, Clinton, Livingston | 45 min |
| Jun 2, 1:50 AM CDT | Areal Flood Advisory | EAX | Caldwell, Carroll, Chariton, Livingston, Ray, Saline | 6 hr |
| Jun 2, 2:18 AM CDT | Special Weather Statement | EAX | Andrew | 27 min |
| Jun 2, 2:59 AM CDT | River Flood Warning | EAX | Atchison, Holt | 10 hr |
| Jun 2, 3:42 AM CDT | Special Weather Statement | EAX | Andrew | 33 min |
| Jun 2, 4:56 AM CDT | Special Weather Statement | EAX | Chariton | 34 min |
| Jun 2, 6:24 AM CDT | Special Weather Statement | EAX | Jackson, Lafayette, Ray | 51 min |
| Jun 2, 6:35 AM CDT | River Flood Warning | EAX | Buchanan | 57 hr |
| Jun 2, 6:38 AM CDT | Special Weather Statement | EAX | Cass, Johnson | 22 min |
| Jun 2, 7:03 AM CDT | Special Weather Statement | EAX | Bates, Cass, Henry, Johnson, Pettis, Saline | 42 min |
| Jun 2, 7:44 AM CDT | River Flood Warning | EAX | Andrew, Buchanan | 7 hr |
| Jun 2, 7:49 AM CDT | Special Weather Statement | EAX | Cooper, Henry, Howard, Pettis | 41 min |
| Jun 2, 9:10 AM CDT | Areal Flood Warning | EAX | Andrew, Buchanan, Caldwell, Carroll, Chariton, Clinton and 11 more | 24 hr |
| Jun 2, 9:22 AM CDT | River Flood Warning | EAX | Linn, Livingston | 27 hr |
| Jun 2, 9:22 AM CDT | River Flood Warning | EAX | Carroll, Chariton, Linn, Livingston | 20 days |
| Jun 2, 9:22 AM CDT | River Flood Warning | EAX | Carroll, Chariton | 27 days |
| Jun 2, 9:22 AM CDT | River Flood Warning | EAX | Platte | 10 days |
| Jun 2, 9:22 AM CDT | River Flood Warning | EAX | Platte | 20 days |
| Jun 2, 9:22 AM CDT | River Flood Warning | EAX | Carroll | 12 hr |
| Jun 2, 9:51 AM CDT | River Flood Warning | EAX | Andrew, Buchanan | 29 hr |
| Jun 2, 9:51 AM CDT | River Flood Warning | EAX | Jackson, Lafayette, Ray | 49 hr |
| Jun 2, 9:51 AM CDT | River Flood Warning | EAX | Carroll, Lafayette, Saline | 67 hr |
| Jun 2, 9:51 AM CDT | River Flood Warning | EAX | Carroll, Chariton, Saline | 71 hr |
| Jun 2, 9:51 AM CDT | River Flood Warning | EAX | Chariton, Howard, Saline | 71 hr |
| Jun 2, 9:51 AM CDT | River Flood Warning | EAX | Cooper, Howard | 3 days |
Nearby
Flash Flood Warnings in Missouri, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.